Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Missed periods, lower abdominal pain, spotting, sore lower back. Stopped taking pill. Reason?

Hi I am having lower abdominal period like pains. I just came off the pill in June had a period on 28th of June but nothing since. My lower abdomen is distended and I have a sore lower back.ive been spotting on and off for the past two calculated that my next period after the one in June was due approximately two weeks ago?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
The reason of your spotting is stoppage of pills.
When a person is on pill she gets constant supply of hormones.When she stop it the natural hormones take place.
The blood concentration is different in both phase make this type of irregularity.
Your period will be OK in next few cycles.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor